# SDR REXA2013091101814

- Difficulty date: September 11, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Channel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING RT INBD WING L/E, NUT PLATE CHANNEL FOUND TO BE DAMAGED.  R & R NUT PLATE CHANNEL IAW SRM 51-42-06.
